# SDR IPXA2024090969718

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,846 hours, 14,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLOCK IN, CREW WAS UNABLE TO DISARM THE ESCAPE SLIDE. DISARM HANDLE MOVES 3/4 WAY, BUT WILL BOT FULLY DISARM. INSPECTED PASSENGER CREW ENTRY DOOR JAWS SLIDERS AND GIRT BAR TOLERANCES IAW AMM 52-10-30/601. ALL ARE WITHIN TOLERENCES. CLEANED ALL MECHANICAL MECHANISMS AND OPS CHECKED DOOR SLIDE ARM/DISARM HANDKE. OPS CHECK GOOD.
